# SDR IPXA2024091982984

- Difficulty date: September 13, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 164N1015
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT ZONE 100, STR: 02 EA DENTS ON FR STA 1480 AND BTW STRG 22R TO 23R, AFT CARGO COMPARTMENT. ACCOMPLISHED REPAIR IAW 757-200PF SRM REV 120 CHAPTER 53-00-07-2R-5, TABLE III. VERIFIED ACCOMPLISHMENT OF REPAIR ON FR 1480, BETWEEN STR 22R-23R.
